MAUDE Adverse Event Report: CAYENNE MEDICAL AFX FEMORAL IMPLANT 9X25MM; FASTENER, FIXATION

CAYENNE MEDICAL AFX FEMORAL IMPLANT 9X25MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part#: cm-2509afx afx; femoral implant 9x25mm; lot#: 65319156; part#: cm-3009c; aperfixii cann tibial 9x30mm; lot#: 78966-1.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during a right side hs tendon auto acl reconstruction surgery that the implant was fractured.During tensioning of the graft on the tibial side, the graft had slipped and the implant was pulled out.It was noticed that the black screw of the anchor was broken.Implant was removed and a backup was used to complete the procedure.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; h2; h3; h6 visual examination of the returned product identified that the anchor is fractured.The black screw head is fractured and the threads remain inside the anchor body.A piece of the anchor body remains on the square inserter shaft.The square inserter shaft is bent at almost a 45-degree angle just above the engagement tube.The engagement tube can still be pulled out and pushed in.The quick release pin was not returned with the handle.The white adjustment knob still turns and rotates the square shaft.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AFX FEMORAL IMPLANT 9X25MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key15007117
Report Number3006108336-2022-00023
Device Sequence Number2316318
Product Code MBI
UDI-Device Identifier00887868380365
UDI-Public(01)00887868380365(17)241029(10)65319156
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K192428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2024
Device Model NumberN/A
Device Catalogue NumberCM-2509AFX
Device Lot Number65319156
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age27 YR
Patient SexMale